Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inequality for a class of integral systems


Author: David E. Greene
Journal: Proc. Amer. Math. Soc. 62 (1977), 101-104
MSC: Primary 34A40
MathSciNet review: 0460765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new inequality of the Gronwall type is established for a class of integral systems.


References [Enhancements On Off] (What's this?)

  • [1] T. H. Gronwall, A note on the derivatives with respect to a parameter of the solution of a system of differential equations, Ann. of Math. 20 (1919), 292-296. MR 1502565
  • [2] R. Bellman and K. L. Cooke, Differential-difference equations, Academic Press, New York and London, 1963. MR 26 #5259; 27, 1399. MR 0147745 (26:5259)
  • [3] G. Sansone and R. Conti, Non-linear differential equations, rev. ed., Internat. Ser. of Monographs in Pure and Appl. Math., vol. 67, Macmillan, New York, 1964. MR 31 #1417. MR 0177153 (31:1417)
  • [4] D. E. Greene, Wave propagation and other spectral problems in a binary gas mixture as described by kinetic models to the Boltzmann equations, Dissertation, Purdue University, 1973.
  • [5] J. A. Nohel, Some problems in nonlinear Volterra integral equations, Bull. Amer. Math. Soc. 68 (1962), 323-329. MR 26 #2838. MR 0145307 (26:2838)
  • [6] R. K. Miller, Nonlinear Volterra integral equations, Benjamin, New York, 1971. MR 0511193 (58:23394)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40

Retrieve articles in all journals with MSC: 34A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0460765-7
PII: S 0002-9939(1977)0460765-7
Article copyright: © Copyright 1977 American Mathematical Society